# SDR COEA2014050604912

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,831 hours, 42,274 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D227090004
- Part serial: N110
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 8659 ANC, AIR TURN BACK DISCREPANCY.  AFTER DEPARTURE, THE NOSE GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  THE CREW WENT THRU THE GEAR INDICATION ABNORMAL CHECKLIST WITH NO CHANGE.  CREW DECIDED TO RETURN TO ANCHORAGE, NO EMERGENCY WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.  REPLACED THE NOSE GEAR ACTUATOR.  OPERATIONS CHECKED GOOD & ACFT RETURNED TO SERVICE.
